A nonstandard treatment with quantities

Karel Čuda

Commentationes Mathematicae Universitatis Carolinae (1986)

  • Volume: 027, Issue: 3, page 437-447
  • ISSN: 0010-2628

How to cite

top

Čuda, Karel. "A nonstandard treatment with quantities." Commentationes Mathematicae Universitatis Carolinae 027.3 (1986): 437-447. <http://eudml.org/doc/17473>.

@article{Čuda1986,
author = {Čuda, Karel},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {monad; consistency; infinitely small quantities; Alternative set theory; nonstandard analysis; nonstandard models of arithmetic; Tarski property; summation},
language = {eng},
number = {3},
pages = {437-447},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {A nonstandard treatment with quantities},
url = {http://eudml.org/doc/17473},
volume = {027},
year = {1986},
}

TY - JOUR
AU - Čuda, Karel
TI - A nonstandard treatment with quantities
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1986
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 027
IS - 3
SP - 437
EP - 447
LA - eng
KW - monad; consistency; infinitely small quantities; Alternative set theory; nonstandard analysis; nonstandard models of arithmetic; Tarski property; summation
UR - http://eudml.org/doc/17473
ER -

References

top
  1. P.VOPĚNKA, Mathematics in the Alternative Set Theory, Teubner-Texte, Leipzig 1979. (1979) Zbl0499.03042MR0581368
  2. B. BALCAR, Teorie polomnožin, (Theory of Semisets), CSc-thesis, Prague 1973. (1973) 
  3. K. ČUDA, A Nonstandard Set Theory, Comment. Math. Univ. Carolinae 17 (1976), 647-663. (1976) MR0441731
  4. K. ČUDA, Nonstandard models of arithmetic as an alternative basis for continuum considerations, Comment. Math. Univ. Carolinae 24 (1983),415-430. (1983) MR0730137
  5. K. ČUDA, The consistency of the measurability of projective semisets, Comment. Math. Univ. Carolinae 27 (1986), 103-121. (1986) MR0843424
  6. K. ČUDA P. VOPĚNKA, Real and imaginary classes in the alternative set theory, Comment. Math. Univ. Carolinae 20 (1979), 639-653. (1979) MR0555180
  7. E. NELSON, Internal set theory: A new approach to nonstandard analysis, BAMS vol. 83 (1977), 1165-1198. (1977) Zbl0373.02040MR0469763
  8. P. PUDLÁK A. SOCHOR, Models of the alternative set theory, Journ. Sym. Log. 49 (1984), 570-585. (1984) MR0745386
  9. P. VOPĚNKA P. HÁJEK, The Theory of Semisets, North-Holland Publ. Comp. 1972. (1972) MR0444473
  10. A. SOCHOR, Metamathematics of the alternative set theory I, Comment. Math. Univ. Carolinae 20 (1979),697-722. (1979) Zbl0433.03028MR0555184

NotesEmbed ?

top

You must be logged in to post comments.